Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 226, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Sep 1, 2014, 5:22 PM EDT for Oglethorpe County, Georgia. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 1, 2014, 5:22 PM EDT (21:22 UTC)
- Expired
- Sep 1, 2014, 6:00 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Oglethorpe County, GA
The radar
The Robins AFB radar (KJGX), 130 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 1, 5:40 PM EDT | TSTM WND DMG | 2 Ssw Hogan, GA | A TREE WAS BLOWN DOWN ON SALEM CHURCH ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 579 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1172 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
112
WUUS52 KFFC 012122
SVRFFC
GAC221-012200-
/O.NEW.KFFC.SV.W.0226.140901T2122Z-140901T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EDT MON SEP 1 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OGLETHORPE COUNTY IN NORTHEAST GEORGIA
* UNTIL 600 PM EDT
* AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTHEAST OF LEXINGTON...MOVING NORTH AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CRAWFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3389 8290 3385 8293 3385 8295 3378 8299
3373 8295 3369 8300 3370 8303 3371 8305
3370 8309 3372 8316 3397 8318 3395 8288
TIME...MOT...LOC 2122Z 185DEG 4KT 3379 8305
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 3:34 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Sep 1, 3:34 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 334 PM EDT MON SEP 1 2014 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... THE COMBINATION OF WEAK RIDGING AND MOISTURE ACROSS THE AREA WILL CONTINUE TO SUPPORT DIURNAL CONVECTION THROUGH THE SHORT TERM PERIOD. HAVE GONE WITH CHANCE POPS FOR THIS AFTERNOON AND TUESDAY...DIMINISHING AFTER 10 PM. MLCAPES CONTINUE TO BE DECENT...WITH HIGHEST VALUES IN THE SOUTHERN PORTIONS OF THE CWA...AND ALTHOUGH SEVERE STORMS ARE NOT NECESSARILY ANTICIPATED TODAY OR TUESDAY...AN ISOLATED STORM CANNOT BE RULED OUT. STORMS TUESDAY WILL LIKELY FIRE ALONG OLD BOUNDARIES FROM CONVECTIVE ACTIVITY THIS AFTERNOON. ABOVE NORMAL TEMPERATURES CONTINUE THROUGH TUESDAY AND INTO MID WEEK. HAVE GENERALLY GONE WITH A BLEND OF MODEL GUIDANCE WITH VIRTUALLY THE ENTIRE AREA IN THE LOW TO MID 90S IN THE AFTERNOON. 31 .LONG TERM /WEDNESDAY THROUGH MONDAY/... EAST-WEST ORIENTED UPPER RIDGE SHOULD REMAIN FIRMLY IN PLACE ACROSS SOUTHERN STATES THRU SATURDAY. EVEN BY THE WEEKEND...NO INDICATION OF STRONG PATTERN SHIFT OR AIRMASS CHANGE IN 12Z MODEL GUIDANCE. MED RANGE MODELS IN GOOD AGREEMENT HEIGHT AND MOISTURE FIELDS WHICH GET ABOUT AS CLOSE AS YOU CAN POSSIBLY GET TO MEDIAN CONDITIONS FOR THE FIRST OF SEPTEMBER. WARM DAYS AND NIGHTS WITH APPROX 30PCT COVERAGE OF AFTERNOON/EVENING SHRA/TSRA...PERHAPS A BIT HIGHER COVERAGE BASED ON MODEL MEAN RH FIELDS. NOT SEEING ANY HIGH IMPACT...TROPICAL SYSTEMS OR PATTERN CHANGING FEATURES IN MODEL FORECASTS. 12Z GFS DOES TAKE A TURN FOR A WARMER PATTERN NEXT WEEK WITH UPPER HIGH BUILDING OVER THE SOUTHEAST CONUS...BUT THIS SOLUTION NOT CONSISTENT WITH PREV RUNS OR 12Z ECMWF. REFRESHED TEMPS BASED ON 30DAY BIAS CORRECTED GRIDDED BLENDED GUIDANCE AND LATEST HPC GUIDANCE. MOST OTHER FIELDS IN GOOD SHAPE WITH ACCURATE DEPICTION OF DIURNAL CONVECTION IN POP AND WX GRIDS. SNELSON PREV LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... ISSUED 323 AM EDT MON SEP 1 2014... HIGH PRESSURE ALOFT AND AT THE SURFACE WILL CONTINUE THROUGH MID- WEEK. THE SURFACE HIGH WILL CONTINUE TO HOLD ON WEDNESDAY...BUT A WEAK BOUNDARY MAY TRY AND SNEAK THROUGH A WEAKNESS IN THE RIDGE. THE BOUNDARY MAY PROVIDE SOME FOCUS FOR DIURNAL CONVECTION WEDNESDAY INTO THURSDAY...BUT IT SHOULD DIMINISH BY FRIDAY. A SECOND FRONTAL BOUNDARY MAY IMPACT THE CWFA DURING THE WEEKEND. MODELS HAVE SLOWED THE BOUNDARYS PROGRESSION DOWN. OVERALL...NO REAL CHANGES NEEDED TO THE EXTENDED FORECAST. POPS WILL MAINLY REMAIN DIURNAL IN NATURE. COVERAGE SHOULD INCREASE TOWARDS THE END OF THE WEEK AS THE SURFACE HIGH MOVES OFFSHORE AND WINDS TURN MORE SOUTHERLY. TEMPERATURES WILL REMAIN ABOVE NORMAL THROUGH THE PERIOD...WITH WEDNESDAY AND THURSDAY BEING THE HOTTEST DAYS. NLISTEMAA && AVIATION... 18Z UPDATE... VFR CONDITIONS EXPECTED THROUGH THE PERIOD. SCT-BKN CU THIS AFTERNOON ACCOMPANIED BY ISOLATED-SCATTERED SHOWERS AND THUNDERSTORMS WILL DIMINISH OVERNIGHT. MODELS DO ADVERTISE A MID LEVEL MOISTURE LAYER...SO HAVE CONTINUED WITH AT LEAST FEW-SCT 5-6KFT TONIGHT. WINDS WILL SHIFT TO THE W-WNW BY 14-15Z...WITH SPEEDS GENERALLY 6KT OR LESS. BEST CHANCE FOR STORMS TUESDAY WILL BE 19-22Z. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON ALL ELEMENTS. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 95 70 95 / 20 40 30 30 ATLANTA 73 93 73 90 / 20 30 20 30 BLAIRSVILLE 65 88 66 86 / 20 30 30 40 CARTERSVILLE 70 94 68 91 / 20 20 20 30 COLUMBUS 74 96 74 92 / 20 30 20 40 GAINESVILLE 71 92 71 91 / 20 30 30 40 MACON 71 95 71 94 / 20 40 20 40 ROME 69 94 68 91 / 20 20 20 30 PEACHTREE CITY 69 92 68 91 / 20 30 20 30 VIDALIA 74 95 74 93 / 20 30 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...31 LONG TERM....SNELSON AVIATION...31
Hazardous weather outlook, Sep 1, 4:00 PM EDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 400 PM EDT MON SEP 1 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 400 PM EDT MON SEP 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...LATE THIS AFTERNOON AND EVENING... SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF NORTH AND CENTRAL GEORGIA THROUGH AROUND 10PM THIS EVENING. A FEW OF THE STORMS COULD APPROACH SEVERE LIMITS AND HAVE THE POTENTIAL TO PRODUCE STRONG AND DAMAGING WINDS...SMALL HAIL...NUMEROUS LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH SATURDAY MAINLY IN THE AFTERNOON AND EVENING. SOME OF THE STORMS COULD BE STRONG. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Local storm report, Sep 1, 4:31 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 PM EDT MON SEP 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM TSTM WND DMG WINDER 33.99N 83.72W
09/01/2014 BARROW GA 911 CALL CENTER
SEVERAL TREES DOWN AROUND WINDER INCLUDING ON BUSH
CHAPEL RD...WEST MAIN STREET...AND ALEXANDER STREET.
&&
EVENT NUMBER FFC1400849
RWILLISSpecial weather statement, Sep 1, 4:46 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
446 PM EDT MON SEP 1 2014
GAZ110-012115-
446 PM EDT MON SEP 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TELFAIR COUNTY UNTIL 515 PM EDT...
AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF WORKMORE...MOVING NORTH AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TELFAIR COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE CHINA HILL...WORKMORE...MILAN...HELENA AND
MCRAE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3184 8314 3194 8315 3196 8314 3210 8297
3210 8290 3208 8289 3196 8290 3184 8293
TIME...MOT...LOC 2046Z 180DEG 3KT 3193 8303Special weather statement, Sep 1, 4:51 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
451 PM EDT MON SEP 1 2014
GAZ053-066-012115-
451 PM EDT MON SEP 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TROUP AND COWETA COUNTIES UNTIL 515 PM EDT...
AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOGANSVILLE...MOVING NORTHEAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TROUP AND COWETA COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE HARRISONVILLE...HOGANSVILLE...
MORELAND AND GRANTVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.
&&
LAT...LON 3323 8494 3328 8495 3328 8496 3332 8498
3342 8492 3328 8468 3322 8474 3322 8484
3322 8486 3310 8486 3308 8488 3318 8506
TIME...MOT...LOC 2052Z 205DEG 8KT 3321 8491Special weather statement, Sep 1, 5:05 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 PM EDT MON SEP 1 2014
GAZ034-045-012130-
505 PM EDT MON SEP 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN DEKALB AND GWINNETT COUNTIES UNTIL 530 PM EDT...
AT 501 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DORAVILLE...MOVING NORTHEAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS DEKALB AND GWINNETT COUNTIES THROUGH 530 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BROOKHAVEN...
SCOTTDALE...CLARKSTON...TUCKER...CHAMBLEE...DUNWOODY...DORAVILLE...
MECHANICSVILLE...PLEASANT HILL...SUWANEE...NORCROSS...LILBURN...
DULUTH AND BERKELEY LAKE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.
&&
LAT...LON 3399 8397 3377 8425 3384 8435 3397 8434
3396 8427 3400 8425 3400 8421 3399 8420
3403 8417 3405 8410 3407 8412 3409 8411
TIME...MOT...LOC 2105Z 220DEG 8KT 3389 8426Special weather statement, Sep 1, 5:07 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
507 PM EDT MON SEP 1 2014
GAZ070-071-012130-
507 PM EDT MON SEP 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MONROE AND LAMAR COUNTIES UNTIL 530 PM EDT...
AT 505 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER REDBONE...MOVING NORTHEAST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MONROE AND LAMAR COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE BRENT...REDBONE...ALDORA...
BARNESVILLE...GOGGINS...COLLIER...HIGH FALLS STATE PARK...FORSYTH...
JOHNSTONVILLE AND CHAPPEL MILL. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3295 8412 3299 8413 3299 8419 3301 8422
3320 8409 3320 8400 3310 8383 3290 8404
TIME...MOT...LOC 2107Z 221DEG 5KT 3303 8407Special weather statement, Sep 1, 5:11 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
511 PM EDT MON SEP 1 2014
GAZ053-066-067-012145-
511 PM EDT MON SEP 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TROUP...MERIWETHER AND COWETA COUNTIES UNTIL 545 PM EDT...
AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GRANTVILLE...MOVING NORTHEAST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TROUP...MERIWETHER AND COWETA COUNTIES THROUGH 545 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SAINT MARKS...LONE
OAK...HARRISONVILLE...HOGANSVILLE...GRANTVILLE...LUTHERSVILLE...
MORELAND AND NEWNAN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3322 8498 3323 8494 3326 8495 3342 8485
3327 8461 3308 8483 3318 8500
TIME...MOT...LOC 2111Z 215DEG 4KT 3320 8485The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 1:21 PM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| Sep 1, 1:51 PM EDT | Special Weather Statement | FFC | Fayette | 24 min |
| Sep 1, 3:33 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| Sep 1, 3:39 PM EDT | Special Weather Statement | FFC | Baldwin | 36 min |
| Sep 1, 3:42 PM EDT | Special Weather Statement | FFC | Barrow | 33 min |
| Sep 1, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Jackson | 42 min |
| Sep 1, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 39 min |
| Sep 1, 4:17 PM EDT | Severe Thunderstorm Warning | FFC | Greene | 43 min |
| Sep 1, 4:46 PM EDT | Special Weather Statement | FFC | Telfair | 29 min |
| Sep 1, 4:51 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Sep 1, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 18 min |
| Sep 1, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Greene | 21 min |
| Sep 1, 5:05 PM EDT | Special Weather Statement | FFC | Gwinnett | 25 min |
| Sep 1, 5:07 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 23 min |
| Sep 1, 5:11 PM EDT | Special Weather Statement | FFC | Coweta | 34 min |
| Sep 1, 5:26 PM EDT | Special Weather Statement | FFC | Newton | 34 min |
| Sep 1, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Jones, Monroe | 43 min |
| Sep 1, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 41 min |
| Sep 1, 5:38 PM EDT | Special Weather Statement | FFC | Telfair | 37 min |
| Sep 1, 5:43 PM EDT | Special Weather Statement | FFC | Forsyth | 32 min |
| Sep 1, 5:49 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Fulton | 30 min |
| Sep 1, 5:50 PM EDT | Special Weather Statement | FFC | Butts | 25 min |
| Sep 1, 5:52 PM EDT | Special Weather Statement | FFC | Bartow | 38 min |
| Sep 1, 5:54 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Sep 1, 5:55 PM EDT | Special Weather Statement | FFC | Pike | 35 min |
| Sep 1, 5:57 PM EDT | Special Weather Statement | FFC | Glascock | 33 min |
| Sep 1, 6:08 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 37 min |
| Sep 1, 6:10 PM EDT | Severe Thunderstorm Warning | FFC | Jasper | 36 min |
| Sep 1, 6:14 PM EDT | Special Weather Statement | FFC | Oglethorpe | 31 min |
| Sep 1, 6:16 PM EDT | Severe Thunderstorm Warning | FFC | Upson | 44 min |
| Sep 1, 6:32 PM EDT | Special Weather Statement | FFC | Bartow | 28 min |
| Sep 1, 6:36 PM EDT | Special Weather Statement | FFC | Forsyth | 24 min |
| Sep 1, 6:40 PM EDT | Special Weather Statement | FFC | Crawford | 35 min |
| Sep 1, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 42 min |
| Sep 1, 6:49 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 26 min |
| Sep 1, 7:01 PM EDT | Special Weather Statement | FFC | Forsyth | 29 min |
| Sep 1, 7:02 PM EDT | Special Weather Statement | FFC | Montgomery | 28 min |
| Sep 1, 7:17 PM EDT | Special Weather Statement | FFC | Wilkinson | 28 min |
| Sep 1, 7:33 PM EDT | Special Weather Statement | FFC | Bibb | 27 min |
| Sep 1, 7:48 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 27 min |
| Sep 1, 7:50 PM EDT | Special Weather Statement | FFC | Hancock | 25 min |
| Sep 1, 7:53 PM EDT | Special Weather Statement | FFC | Johnson | 37 min |
| Sep 1, 7:54 PM EDT | Special Weather Statement | FFC | Bibb | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.